CSpace
Regularization of quasi-plurisubharmonic functions on complex manifolds
Zhou, Xiangyu; Zhu, Langfeng
2018
Source PublicationSCIENCE CHINA-MATHEMATICS
Volume61Issue:7Pages:1163
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33718
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhou, Xiangyu,Zhu, Langfeng. Regularization of quasi-plurisubharmonic functions on complex manifolds[J]. SCIENCE CHINA-MATHEMATICS,2018,61(7):1163.
APA Zhou, Xiangyu,&Zhu, Langfeng.(2018).Regularization of quasi-plurisubharmonic functions on complex manifolds.SCIENCE CHINA-MATHEMATICS,61(7),1163.
MLA Zhou, Xiangyu,et al."Regularization of quasi-plurisubharmonic functions on complex manifolds".SCIENCE CHINA-MATHEMATICS 61.7(2018):1163.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhou, Xiangyu]'s Articles
[Zhu, Langfeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou, Xiangyu]'s Articles
[Zhu, Langfeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou, Xiangyu]'s Articles
[Zhu, Langfeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.